# SDR CA010111021

- Difficulty date: August 12, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 29,082 hours, 4 cycles
- Engine: Pwa PT6A27
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 10528A
- Condition: Leaking
- Location: Lt Engine
- Part time: 2,893 cycles
- Component: Oil Cooler
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) IT WAS OBSERVED BY THE ENGINEER THAT THE LEFT ENGINE COWLING AFT OF THE OIL COOLER AIR EXHAUST WAS COVER WITH OIL. THE OIL COOLER WAS PRESSURE TESTED, HOWEVER, A VISUAL LEAK WAS NOT DETECTABLE. THE OIL COOLER WAS REPLACED AND THE OIL ON THE COWLING HAS NOT APPEARED SINCE.
